Asymptotic bias of GMM and GEL under possible nonstationary spatial dependence
Emma Iglesias () and
Economics Letters, 2008, vol. 99, issue 2, 393-397
Newey and Smith [Newey, W.K., Smith, R.J., 2004. Higher order properties of GMM and empirical likelihood estimators. Econometrica 72, 219-255] analyzed the second order biases of GMM and GEL estimators under independence. Anatolyev [Anatolyev, S., 2005. GMM, GEL, serial correlation, and asymptotic bias. Econometrica 73 (3), 983-1002] extended the result to the case of stationarity with serial correlation and strong mixing. We generalize the two previous papers by assuming a weaker dependence assumption and possible nonstationarity.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:99:y:2008:i:2:p:393-397
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().